# SDR HEEA954442

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- System (JASC): 2140 · Heating System
- Part: Elbow
- Part number: MS208228D
- Condition: Defective
- Location: Heater
- Component: 206EC9062
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND ONE END OF ELBOW SANDED/FILED DOWN.
